Extreme Positive Linear Operators.

J.A. Crenshaw

Mathematica Scandinavica (1969)

  • Volume: 25, page 195-217
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Crenshaw, J.A.. "Extreme Positive Linear Operators.." Mathematica Scandinavica 25 (1969): 195-217. <http://eudml.org/doc/166117>.

author = {Crenshaw, J.A.},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {195-217},
title = {Extreme Positive Linear Operators.},
url = {http://eudml.org/doc/166117},
volume = {25},
year = {1969},

AU - Crenshaw, J.A.
TI - Extreme Positive Linear Operators.
JO - Mathematica Scandinavica
PY - 1969
VL - 25
SP - 195
EP - 217
KW - functional analysis
UR - http://eudml.org/doc/166117
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.